# SDR QXEA200600060

- Difficulty date: January 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND NACELLE, FINGERNAIL DECK LOWER SURFACE, OUTBOARD STIFFENER IS CRACKED 4" FROM FORWARD END.  REPLACED IAW DASH8-200 SRM 51-40-11.
